MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. POWERPICC PROVENA; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS, INC. POWERPICC PROVENA; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number S1275108FD2
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with recent history of urinary tract infection (uti) and sepsis.Procedure: while the iv team was inserting a picc line, the guidewire would not thread through the needle.Needle pulled out and another one used successfully.When the original needle was examined outside of the patient, the guidewire still was not able to be threaded in.No known harm to patient.Manufacturer response for catheter, intravascular, therapeutic, long-term greater than 30 days, powerpicc provena (per site reporter).

Brand Name
POWERPICC PROVENA
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key13731726
Report Number13731726
Device Sequence Number17299145
Product Code LJS
UDI-Device Identifier00801741154850
UDI-Public(01)00801741154850(17)230228(10)REFX1755
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/02/2022
Report Date (Section F) 03/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS1275108FD2
Device Catalogue NumberS1275108FD2
Device Lot NumberREFX1755
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/11/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/11/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight64 KG
Date Report Sent to FDA03/02/2022